View Single Post
Old 03-07-2009, 11:29 AM   #5
mel486 mel486 is offline
Senior Veteran
(male)
 
Join Date: Jan 2009
Location: US
Posts: 675
mel486 HB User
Re: IS the shaking from withdrawals or something else?

Thanks everyone. I plan on getting a physical exam next week and talk to my doctor about finding another doctor more knowledgeable about Opiate withdrawals. It's just that they are so irritating and annoy me so much when they occur. Shaking for 3 straight hours when you're trying to go to sleep because you have a busy day the next day will make you do anything to finally get some rest. Last night I didn't have any shaking at all.

As for sleep being the last w/d to go... I've never been able to sleep well anyway, so I wouldn't know if that was a symptom or not.

Part of "MY" therapy is to keep the pills right in front of me where I see them everyday to prove to myself that I am stronger than the drug. Yes, I did take one pill to stop the shaking, but I did not take it because I was craving it. I took it for a purpose. The first time I relapsed for 3 days was also to stop the shaking.

I crave the drug everyday, but I don't take it. It's in front of me to help me fight the cravings when they do occur to convince my mind that I am stronger than the pills. Besides, if I didn't have any pills in the house, it would take me 10 minutes to get some from someone. I could probably get them delivered faster than a pizza (and cheaper). Unfortunately, drugs are too easy to find anymore. That's the sad part.